# SDR FDEA202509241787

- Difficulty date: September 24, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 101,045 hours, 24,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00293
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1761 LONGERON 12 LEFT HAND FRAME FOUND WITH DENTED.   DENT AT LEFT HAND FRAME STATION 1761 LONGERON 12 LEFT REPAIRED AS PER SRM 53-00-07-2R FIGURE 201 REPAIR 2. REPETITIVE INSPECTION REQUIRED - INITIAL AT 14,500   CYCLES AND REPETITIVE INSPECTION AT 9,500 CYCLES TO BE CARRIED OUT AS PER MD-11 SRM   53-00-07-2R TABLE 201 REPAIR 2. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
